# SDR SWIA202054001

- Difficulty date: October 10, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY DOOR HAS CORRODED HARDWARE.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED LT OVERWING EMERGENCY DOOR CORRODED HARDWARE, REF CRJ-700 SRM.  APPLIED TOPCOAT TO NEW HARDWARE, REF CRJ-700 SRM.  TUC 5659 DUE 31-JAN-21.
